Comment on two articles on $P$ values in composite null models (Pkg: p1127-1171)

Boos, Dennis D. . Journal of the American Statistical Association 2000. 95 (452) :1163-1164

Locate this article in:

Bibtex

@article{CIS-165005,
  Author = {Boos, Dennis D.},
  Title = {Comment on two articles on $P$ values in composite null models (Pkg: p1127-1171)},
  Journal = {Journal of the American Statistical Association},
  Volume = {95},
  Number = {452},
  Year = {2000},
  Pages = {1163--1164},
  Keywords = {}
}

Similar articles